# SDR WX0A1900010074062

- Difficulty date: March 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REF: NRI 1-51 - AFT CARGO COMPARTMENT FROM FR57 TO FR59 STRG 42RH WITH CORROSION./PERFORMED PERMANENT REPAIR AT AFT CARGO COMPARTMENT STGR 42RH BETWEEN FR57-FR59 AND STGR 47LH BTW FR56-FR58 IAW COOPESA EO# COO-EO-2022-15280-R00, REV00 DATED:03-28-2022 AND AIRBUS RDAF REF AND ISSUE: 81042127/004/2022#A DATED:03/28/2022, APPROVED BY ALLEGIANT UNDER ERO N.R5341-0096, REV.00 ERO REV DATE:04-08-2022, APPROVAL DATE:04-11-2022. THIS IS A MAJOR PRMANENT REPAIR CATEGORY B AND MUST BE INSPECTED AT 3 YEARS FROM TIME OF REPAIR EMBODIMENT, SUBSEQUENT INSPECTIONS AT 3 YEARS, INSPECTION METHOD DVI. COOPESA A1M098 1-51."
